GHIZLANE BENCHEIKH, (2011) Improved Ant Colony Algorithm to Solve the Aircraft Landing Problem. International Journal of Computer Theory and Engineering, Vol. 3, No. 2, April 2011.ISSN : 1793-8201.

Full text not available from this repository.
Item Type: Article
Subjects: Sciences Hummainnes et Sociales > Groupe de recherche outils mathématiques en économie, gestion et actuariat (OMEGA)
Divisions: Faculte des sciences Humaines et Sociales > Siences Humaines et Sociales
Depositing User: Azeddine ZRIBA
Last Modified: 10 Jul 2017 08:19

Actions (login required)

View Item View Item